# SDR LR7A99102

- Difficulty date: April 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3556713
- Condition: Cracked
- Location: Bs 617 - 717
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK/BRIDGING INSPECTION PER HSP5297, FOUND FS 617 RT AND FS 717 RT 25K TIE DOWN END FITTINGS CRACKED.  REPLACED FITTINGS IAW SMP 583-51-70.  NR 323.
